# SDR IPXA13577775

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 28,191 hours, 19,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113N26012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-10,  RT WING INBD MAIN FLAP LOWER SURFACE DELAMINATED.  PERFORMED 250 DEGREE, PREPREG REPAIR IAW SRM 51-70-07, PARA 5D, FIG 6.
